# SDR AALA201709139005

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Fwd Cargo Bay
- Part time: 53,501 hours, 25,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO BAY FLOOR PANEL 221FF, UPPER SURFACE BETWEEN FRAMES 16 AND 20, Y1292 AND Y1732.  REPLACED THE FLOOR PANEL.
